Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Boils in buttocks that become black. Are they rashes or boils? What can cause them?

hello i have being getting alot of biols all over my bottom and then they come black also in my upper back and shouldeers with small infection bolis and most of all since last september i get some bites or rash on my two sides and up to know they are not gone . what is the causes and what can i do to get ride of them thanks for your help
Asked On : Mon, 14 May 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jan 2014
hi. boils on bottom, upper back and shoulders!! Seems to be because of Truncal Acne. You have not mentioned your age which might have been a clue and duration since they are occuring. They might be leaving behind postinflammatory hyperpigmentation which is very common.

Truncal acne is difficult to cure and you need to use a soap/wash containing Benzoyl peroxide. You can try benzoyl peroxide cream/gel which is available over the counter. Pigmentation should resolve on its own over time.
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor